Blogs


Notices

question about taper

Old 10-25-2019, 01:46 PM
  # 1 (permalink)  
Member
Thread Starter
 
izzy1962's Avatar
 
Join Date: Oct 2019
Posts: 46
question about taper

I just stopped my Librium taper. My question is, how long until the funk/fog wears off? 25mg 4 times the first two days, 3 the next, followed by two and 1 the final day. Shakes and anxiety stopped early yesterday, so I stopped taking them (two doses short). Slept like a baby, no sweats or anxiety.

I dont feel confident driving but I will meed to drive Sunday. Any suggestions? Im on sober day 5.
izzy1962 is offline  
The Following 2 Users Say Thank You to izzy1962 For This Useful Post:
Alysheba (11-21-2019), Steely (01-06-2020)
Old 10-28-2019, 06:36 AM
  # 2 (permalink)  
waking down
 
Join Date: Dec 2013
Posts: 4,600
Can't really answer your questions. It depends how long you were using, size of dose, your particular situation. Funk/fog can last days, weeks, longer.

I'm hoping you tapered with a doctor's supervision. Benzo detox is serious.
zerothehero is offline  
The Following 2 Users Say Thank You to zerothehero For This Useful Post:
Alysheba (11-21-2019), Steely (01-06-2020)
Old 10-28-2019, 02:00 PM
  # 3 (permalink)  
Member
Thread Starter
 
izzy1962's Avatar
 
Join Date: Oct 2019
Posts: 46
Originally Posted by zerothehero View Post
Can't really answer your questions. It depends how long you were using, size of dose, your particular situation. Funk/fog can last days, weeks, longer.

I'm hoping you tapered with a doctor's supervision. Benzo detox is serious.
Yep. Dr supervised and I flushed the remainder when done
izzy1962 is offline  
The Following 3 Users Say Thank You to izzy1962 For This Useful Post:
Alysheba (11-21-2019), HeadEast (12-23-2019), Steely (01-06-2020)
Old 11-21-2019, 04:10 PM
  # 4 (permalink)  
Member
 
Alysheba's Avatar
 
Join Date: Sep 2013
Location: CA-SF Bay Area
Posts: 8,621
Sounds like your doc is not particularly knowledgeable about benzos. Sounds to me, only my VAST opinion on these drugs, Dr Doc tapered you off too quickly. Why don't you call this "doctor" and tell him he tapered you off to quickly and you feel like hell. Put it back on him. It's probably his fault. These doctors have GOT to develop some smarts dealing with him/her. If you don't like what he says, go to a different one. I, for one, do not take ANY doctors word at face value. I research everything.
Best of luck to you.
Alysheba is offline  
The Following 2 Users Say Thank You to Alysheba For This Useful Post:
HeadEast (12-19-2019), Steely (01-06-2020)
Old 01-06-2020, 07:43 PM
  # 5 (permalink)  
Member
 
Steely's Avatar
 
Join Date: Dec 2015
Location: NSW - Australia
Posts: 8,577
Stopped low dose Valium 10 months ago. Long taper. It has been hell, and I'm still not fully recovered.

For me these things are pure evil.
Steely is offline  
The Following User Says Thank You to Steely For This Useful Post:
Alysheba (01-09-2020)
Old 01-09-2020, 01:38 PM
  # 6 (permalink)  
Member
 
Alysheba's Avatar
 
Join Date: Sep 2013
Location: CA-SF Bay Area
Posts: 8,621
Best to you, Steely. In my eyes, that is a tremendous accomplishment and you can attest to going off these things is no cake walk.
Well done.
Alysheba is offline  
Old 01-28-2020, 02:58 AM
  # 7 (permalink)  
Member
 
Join Date: Jan 2020
Posts: 15
I've never taken it. But I did take klonopin 3 mg taper too me ten months to get all the way off it. I tryed cold turkey but I had a panic attack a week or two later from the withdrawal. Your doing great keep it up. I have zero anxiety now the klonopin made it worse. I never abused it but benzos are so addictive I'll never take one again.
Jaxis is offline  
The Following User Says Thank You to Jaxis For This Useful Post:
Alysheba (01-28-2020)
Old 01-28-2020, 10:26 AM
  # 8 (permalink)  
Member
 
Alysheba's Avatar
 
Join Date: Sep 2013
Location: CA-SF Bay Area
Posts: 8,621
bump^^^^
Alysheba is offline  
Old 03-29-2020, 02:15 AM
  # 9 (permalink)  
Member
 
Saskia's Avatar
 
Join Date: May 2012
Location: US East Coast
Posts: 11,724
I was on benzos for many years (over 30) due to PTSD. After much therapy, with my p-docs help I tapered very, very slowly. It took me close to a year.

There are specific protocols for how to taper and they are different for each different benzo. Some are very long acting, others shorter and that affects the taper time. I noticed the taper but was never very uncomfortable. The doc periodically reduced the dose until we had to special order a very tiny dose for me to fully taper off. It has been over 5 years since I finished the taper.

I still have a small quantity of a very low dose that I take once or twice a year when I get panicked and am extremely careful not to get hooked again. I am very grateful to an excellent doc!

Iím not saying that is the answer for everyone but it did work for me.
Saskia is offline  
The Following 3 Users Say Thank You to Saskia For This Useful Post:
Alysheba (03-29-2020), Dee74 (03-29-2020), HeadEast (03-29-2020)
Old 03-29-2020, 10:20 AM
  # 10 (permalink)  
Member
 
Alysheba's Avatar
 
Join Date: Sep 2013
Location: CA-SF Bay Area
Posts: 8,621
Saskia, congratulations!! Sounds like you were very lucky to get a doctor who understood the perils of withdrawing and understood the drugs.
Very uplifting post. Thank you.
Alysheba is offline  
The Following User Says Thank You to Alysheba For This Useful Post:
HeadEast (03-29-2020)

Currently Active Users Viewing this Thread: 2 (1 members and 1 guests)
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 10:38 AM.